MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAS
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.Pump received with minor scratches on lcd display window noted.Pump received with intermittent button response due to flattened dome switch on esc and act button.J2 connector was inspected and found was unlocked on lcd board.Pump passed displacement test and self test.
 
Event or Problem Description
Customer reported via phone call that buttons were worn and act or escape button has to push three time to respond.Customer¿s blood glucose was unknown.Customer stated that insulin pump¿s screen was lightly scratched and insulin pump was working fine.Insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump received with minor scratches on lcd display window noted.Insulin pump received with intermittent button response due to flattened dome switch on esc and act button.Connector was inspected and found was unlocked on lcd board.Pump passed displacement test and self test.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751PNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8814749
Report Number2032227-2019-33887
Device Sequence Number2348465
Product Code OZO
UDI-Device Identifier00643169507357
UDI-Public(01)00643169507357
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAS
Device Catalogue NumberMMT-751PNAS
Device Lot NumberA3751PNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight180